# SDR QXEA2012080500977

- Difficulty date: August 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-714.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33 BETWEEN FRAMES X564.5 TO X714.6 AND SKIN ADJACENT TO STRINGER, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED MAY INCLUDE FWD ATTACH FITTING.  CLEANED AREA IAW SRM 51-26-04-02-01,  CORROSION FOUND LIMITED TO FASTERNERS ONLY.  REMOVED 16 RIVETS IAW SRM 51-42-05-02-01.  INSTALLED 16 RIVETS IAW SRM 51-42-05-02-01.  TREATED, PRIMED, TOPCOATED AND APPLIED CPC TO AREA IAW 51-21-10-02-01, 51-25-10-02-01, 51-25-15-02-01 AND TASK 531000Q01-60176.
